A mathematical model of Alzheimer's disease and the ApoE gene

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)69-110
Number of pages42
JournalASTIN Bulletin: The Journal of the IAA
Volume30
Publication statusPublished - 2000

Cite this

@article{acf82206838b4b6fa85a59254c04453b,
title = "A mathematical model of Alzheimer's disease and the ApoE gene",
author = "Macdonald, {Angus Smith} and D Pritchard",
year = "2000",
language = "English",
volume = "30",
pages = "69--110",
journal = "ASTIN Bulletin: The Journal of the IAA",
issn = "0515-0361",
publisher = "Peeters Publishers",

}

A mathematical model of Alzheimer's disease and the ApoE gene. / Macdonald, Angus Smith; Pritchard, D.

In: ASTIN Bulletin: The Journal of the IAA, Vol. 30, 2000, p. 69-110.

Research output: Contribution to journalArticle

TY - JOUR

T1 - A mathematical model of Alzheimer's disease and the ApoE gene

AU - Macdonald, Angus Smith

AU - Pritchard, D

PY - 2000

Y1 - 2000

M3 - Article

VL - 30

SP - 69

EP - 110

JO - ASTIN Bulletin: The Journal of the IAA

JF - ASTIN Bulletin: The Journal of the IAA

SN - 0515-0361

ER -